Results 1 to 9 of 9
Like Tree2Likes
  • 2 Post By imageekuk
Can someone please help me and just tell me what to do, I am lost. Clonazepam 1mg
  1. #1
    Dconfused is offline New Member
    Join Date
    Sep 2014
    Posts
    5

    Default Can someone please help me and just tell me what to do, I am lost. Clonazepam 1mg

    I have been on Clonz about 7 years, when I was goign through a lot of anxiety attacks and panic attacks. I am prescribed 1mg dose daily 3 x per day. Some days I only take 1mg, some days maybe once every 14 days I will take 2 tablets in one day, if something is high stress. I have never taken 3 a day ever since I have been on it.

    The last time I took one was on Friday 09/19/14. I am unsure if I am having withdrawl, I have had some insomnia, but I have always had it so I am confused about what is causing it.
    I didn't even really know this was an issue with possible addiction until I saw something on the news last week regarding memory loss on this medication. Once I read that I started really researching this and it is so confusing about the half life stuff. I don't want to be addicted to this so I want to try to start alternative methods to reduce anxiety. I want to start tapering, but it is so confusing to me.

    If I taper to get off of it and only take as needed and I would say with my current situation that would be possibly once a week taking 1mg.
    How do I start? Since I have not taken any since Friday, do I just take one to start the taper? Can someone just give me an method to follow.

  2. #2
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    370

    Default

    Hi D
    you dont have to much to worry about the w/d you have been taking a small dose and not everyday!! so it will be easy for you to taper off... all you got to do is try not to take them but when you do just take a half of a pill .. i think most of your trouble is coming from your anxiety.. that will give you the same feelings as w/d as far as the sleeping goes as you said you never slept well anyway... I am the same way, but that is from your brain not wanting to shut off...if you need any help just post here and we can try to help..
    Melinda

  3. #3
    Dconfused is offline New Member
    Join Date
    Sep 2014
    Posts
    5

    Default

    Thanks for your response I have been reading all this on the internet and it all sounds so horrific and I am scared about it. My Doctor doesn't act like its a big deal to be on it, and after reading all I have been reading I am just so scared. I am starting to obsess and not understand what is real, or what is really happening to me in the moment. I feel cloudy but I am also sick with congestion at this point so everything feels skewed.

  4. #4
    Dconfused is offline New Member
    Join Date
    Sep 2014
    Posts
    5

    Default

    So does that mean since I have taken none since Friday 09/19/14 I don't take any until I need it again? And when I do take it again I just take 1/2 instead of a whole? it is ok to just take it PRN from now on?
    Or do I need to just take it to start a taper? Sorry...

  5. #5
    melindau is offline Member
    Join Date
    Aug 2008
    Posts
    370

    Default

    Hi D
    Dont be sorry... I only want to help you with this!!! you dont take it every day!!! so only take it when you need it and if you want to taper off of it...only take a half of a pill...that way you can taper down and get off of it!!! then we can help you other way with your anxiety!!!
    Melinda happy day for you!

  6. #6
    Dconfused is offline New Member
    Join Date
    Sep 2014
    Posts
    5

    Default

    Ok thank you!!!

  7. #7
    imageekuk is offline New Member
    Join Date
    Sep 2014
    Posts
    12

    Default

    I was on 1mg daily for 4 months. It's a tiny dose really, and a short space of time. I'm going cold turkey right now because I hate these drugs. I've suffered with anxiety all my life, and it's pretty bad. I'm 29 by the way. I can honestly agree with doctors when they say this drug is short term only.

    I am having withdrawal symptoms, but they are manageable. And for times when its not, I puff a bit of cannabis through a vaporiser (I don't smoke tobacco so don't smoke it that way). And that works very well for me right now. It especially helps me get to sleep early, and increases my appetite so I am eating sort of normal now. Although I have gone off a lot of foods that I used to love, not sure if this is to do with the fact that this drugs binds to receptors in the gut.

    If you want to stop them, keep a stock of meds (7 is fine), and only use if you really really have to. If you have a panic attack, just tell yourself its a panic attack and it will pass (easier said than done I know).

    Please, please, please let your doctor know the plan, and see if they agree with it first before you attempt to do it. Some people can have adverse reactions to withdrawal. But as others have said its not a high dose.

    Horrible, horrible, drug. It has a double edges sword. Never again will I take this.

    Keep yourself happy, and motivated. Do things you really enjoy doing. I'm actually learning to play the guitar right now, which is keeping my mind and fingers very busy. So I'll thank lorazepam in a few months for making me learn to play, and then stick my two fingers up to that vile drug!

    Hope that helps buddy.

    Its the first few days that shock your system because you have no lorazepam in your body. It'll die off though, you're on a small dose.
    iloerose and Dconfused like this.

  8. #8
    Dconfused is offline New Member
    Join Date
    Sep 2014
    Posts
    5

    Default

    Thank you for your response imageekuk.
    I need to talk to my doctor about it, and have scheduled to do so but that is not for a while. So far my last 1mg 1 tab was 09/19/14 and 09/24/14 yesterday I started having HORRIBLE muscle spasms, in my back and in my abdomen and even in my left arm. I waited it out for a while, then I took 1/2. I have also noticed sweating way more than normal, and loss of appetite. Which for me is not a bad thing.
    This morning on the way to work I started having the spasms again. I do not want to take another one at least for a few days since I am trying to taper correctly. Does this medication bind to specific foods? I am not really sure what that means.

  9. #9
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Those are typical symptoms. I don't know about binding to specific foods, but you have gabba receptors in your digestive tract and that can interfere with appetite. I hope you see your doctor and tell him/her just what you are doing. I was not clear whether or not you were taking the clonazepam daily. Let us know whether or not you are o.k.

    Peace,

    Iloerose

Similar Threads

  1. Help! Converting Clonazepam 1mg to 100 ml of water
    By annebubbles in forum Need to Talk?
    Replies: 1
    Last Post: 01-04-2018, 07:44 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22